# SDR CALA2020020200279

- Difficulty date: January 25, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 66,834 hours, 23,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 148A851058
- Condition: Cracked
- Location: Bs 1112-1121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER HORZONTAL WEB LIGHTING HOLE HAS A HALF INCH CRACK BETWEEN STATION 1112 AND 1121 RIGHT HAND SIDE OUTBOARD CRACK MEASURES 0.5". REF AVO7943. PERFORMED STEP 1 OF OF AVO AND ROUTED OUT DAMAGE. ENSURE CRACK WAS REMOVED. REF AVO7943 STEP 2 NEED TO PERFORM HFEC AT EDGE OF TRIM OUT TO PERFORMED HFEC AS PER STEP 2 AT EDGE CUTOUT...NO CRACKS NOTED PERFORMED STEPS 2.A. AND 3 OF AVO7943. AVO 7943 REV A REPAIR REQUIRES MATERIAL VERIFICATION IAW STEP 5. FABRICATED 2 REPAIR STIFFENERS PER AVO7943 REV. A UPTO AND INCLU 0-41-02. READY FOR INSTALL. DING STEPS 6. WHICH INCLUDES 2 LAYER OF TYPE 1 PRIMER PER SOPM 2 MATERIAL VERIFICATION ACCOMPLISHED, REF AVO7943 REV A, STEP 5. MATERIAL 2024-T3. .063 THICK, PO# 83102700142 PER AVO AND VERIFIED TREAT AND PRIME OF REPAIR PARTS PER STEP 6 PER AVO 7943 STEP 4, ACCOMPLISHED INSPECTION OF STRUCTURE IN AREA OF CUTOUT, PER STEP 5 VERIFIED FABRICATION OF REPAIR PARTS COMPLETE INSTALLATION OF  2 STIFFENERS PER AVO 7943 REV. A. REQU IRE FINAL ECRA FOR COMPLETION. RII C/W. ALL STEPS C/W IN AVO 7943 REV A. APPLIED CIC, STEP 9 OF AVO 7943 REV A COMPLETE. OKAY TO CLOSE REQUIRED. AREA OK TO CLOSE. VERIFIED STEP 9 OF AVO7943 REV A COMPLETED. VISUALLY INSPECTED PERFORMED REPAIR PER ECRA 5380-01260, SEE ALL STEPS ABOVE FOR ALL WORK ACCOMPLISHED. 01260. RII INSPECTION COMPLETED.ALL STEPS COMPLETED AS PER ECRA 5380- WEB  WAS REPAIR PER ECRA 5380-01260. SEE ALL ABOVE STEPS FOR ALL WORK PERFORMED. ACCOMPLISH PERMANENT REPAIR PER PART 3 WITHIN 4 MONTHS OR 500 FLIGH
